Join the 'Incivek' group to help and get support from people like you.
We found 33 questions associated with the 'Incivek' topic.
Posted 12 Aug 2012 by birdyzeus • 6 answers
I'm in treatment for hcv almost 3 months now & a few weeks ago rashes started slowly on my body & I will be off the incivek in two days. Is my skin condition going to go away? It is so bad right now I want to jump out of my skin! Help!! Will the rashes go away?
Posted 17 Jul 2013 by CaroleMc • 1 answer
... prescribed meds for this. How long will the nausea last?
Incivek - My question is, did the doctor really think I would prefer the side effects of Telaprivir?
Posted 9 Mar 2013 by Sophronia • 4 answers
... to Hep C? At least Hep C is killing me slowly and I know I can get up and walk. I had taken interferon/ribavirin before for 11 months and did well. Does anyone else know of someone who almost died taking this medication? Does anyone else feel used as a guinea pig? Does anyone else think this ...
Posted 13 Feb 2013 by MeStage3 • 6 answers
As soon as I receive my medications for triple therapy I will begin. My concern is the timing of the medications to minimize side effects. My fiance works 12hr shifts 12 days on 2 days off. He and I are trying to decide on the timing of when to begin my medications, more specifically, the ...
Posted 17 Feb 2013 by kouligirl • 4 answers
Incivek - No health insurance. Waiting on the entire triple therapy to come via prescription assist.
Posted 8 Feb 2013 by MeStage3 • 4 answers
... If anyone
Posted 8 Feb 2013 by MeStage3 • 3 answers
Off incivek for 7 months. Still virus free, but the bad skin problems continue.Anyone else havethis?
Posted 11 Jan 2013 by RCore • 4 answers
treated for HCV; completed therapy; bad itching, blistery patches continue to pop up especially on sides, , forearms, abdomen. they come and go in severity but its driving me crazy. Dermatologists have not been any help.
Posted 2 Oct 2012 by beekeepr • 1 answer
... Is there anything I can do about it?
Posted 14 Aug 2012 by br50 • 1 answer
... and blisters started to appear
Posted 28 Feb 2012 by greyhog • 8 answers
I have completed the 12 weeks of incevik!!! Besides almost dying last week due to a harsh anemia caused by the severe decline in my hemoglobin levels, I was able to stagger across the finish line and now 3 days later am beginning to feel better although still weak from the amenia. Doc did have me ...
Posted 28 Jun 2012 by junparcon • 1 answer
i am HVC patient with Genotype 1
Posted 11 Feb 2012 by RubyWolf • 2 answers
... blood cell count. Does white blood cell count usually increase after stopping Incivek?
Posted 14 Apr 2012 by Mr. LOL • 2 answers
After 2 weeks, they called and told me to stop. Will this affect future treatment?
Ask a Question
Related Condition Support Groups
Incivek Patient Information at Drugs.com
- Incivek Information for Consumers
- Incivek Information for Healthcare Professionals (includes dosage details)
- Side Effects of Incivek (detailed)